Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Can heavy bleeding with sever pain be due to a miscarriage ?

I havent had my period since Jan 4,2011. As of last night I started getting severe pain. I woke up this morning bleeding a lot. Now I m not bleeding as much but the pain is getting worse...
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
welcome to HealthcareMagic
If you have not had periods since 4th Jan2011 then i guess by this time you should have been able to see abdomen distended due to pregnancy.You have also not mentioned whether you did a pregnancy test any time with in this period.Now the pain and bleeding may be either due to as you suspect misscarriage or even because the periods are coming after long time.To differentiate you can do a pregnancy test and if that is positive then it can be a misscarriage and if not the reason is some thing else.Better option is to consult a Gynaec immediately or visit a hospital/ER for examination and treatment.
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor